Follow
Orlando Lee
Orlando Lee
Professor of Computer Science, University of Campinas, Brazil
Verified email at ic.unicamp.br
Title
Cited by
Cited by
Year
Finding four independent trees
S Curran, O Lee, X Yu
SIAM Journal on Computing 35 (5), 1023-1058, 2006
1082006
A weaker version of Lovász'path removal conjecture
K Kawarabayashi, O Lee, B Reed, P Wollan
Journal of Combinatorial Theory, Series B 98 (5), 972-979, 2008
322008
The eternal dominating set problem for proper interval graphs
A Braga, CC de Souza, O Lee
Information Processing Letters 115 (6-8), 582-587, 2015
252015
Non-separating paths in 4-connected graphs
K Kawarabayashi, O Lee, X Yu
Annals of Combinatorics 9, 47-56, 2005
242005
Sorting signed permutations by short operations
GR Galvão, O Lee, Z Dias
Algorithms for Molecular Biology 10 (1), 1-17, 2015
232015
Note on a min‐max conjecture of Woodall
O Lee, Y Wakabayashi
Journal of Graph Theory 38 (1), 36-41, 2001
232001
Minimum cycle cover and Chinese postman problems on mixed graphs with bounded tree-width
CG Fernandes, O Lee, Y Wakabayashi
Discrete Applied Mathematics 157 (2), 272-279, 2009
202009
Flow-based formulation for the maximum leaf spanning tree problem
MF Reis, O Lee, FL Usberti
Electronic Notes in Discrete Mathematics 50, 205-210, 2015
102015
On generalizations of the parking permit problem and network leasing problems
MS de Lima, MC San Felice, O Lee
Electronic Notes in Discrete Mathematics 62, 225-230, 2017
92017
The online prize-collecting facility location problem
MC San Felice, SS Cheung, O Lee, DP Williamson
Electronic Notes in Discrete Mathematics 50, 151-156, 2015
82015
Chain decompositions of 4-connected graphs
S Curran, O Lee, X Yu
SIAM Journal on Discrete Mathematics 19 (4), 848-880, 2005
82005
Gallai's path decomposition conjecture for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
Journal of Graph Theory 93 (3), 328-349, 2020
72020
A Randomized -Competitive Algorithm for the Online Connected Facility Location Problem
MC San Felice, DP Williamson, O Lee
Algorithmica 76 (4), 1139-1157, 2016
72016
The online connected facility location problem
MC San Felice, DP Williamson, O Lee
LATIN 2014: Theoretical Informatics: 11th Latin American Symposium …, 2014
72014
Nonseparating planar chains in 4-connected graphs
S Curran, O Lee, X Yu
SIAM Journal on Discrete Mathematics 19 (2), 399-419, 2005
72005
On Linial’s conjecture for spine digraphs
M Sambinelli, CN da Silva, O Lee
Discrete Mathematics 340 (5), 851-854, 2017
62017
Connected Facility Leasing Problems.
MS de Lima, MC San Felice, O Lee
ICTCS/CILC, 162-173, 2017
62017
α-Diperfect digraphs
M Sambinelli, CN da Silva, O Lee
Discrete Mathematics 345 (5), 112759, 2022
52022
On a leasing variant of the online connected facility location problem
MS De Lima, MC San Felice, O Lee
University of Leicester, 2018
52018
Packing Dicycle Covers in Planar Graphs with No K 5e Minor
O Lee, A Williams
LATIN 2006: Theoretical Informatics: 7th Latin American Symposium, Valdivia …, 2006
52006
The system can't perform the operation now. Try again later.
Articles 1–20